RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2012, Volume 13, Issue 2, Pages 299–306 (Mi adm79)  

SURVEY ARTICLE

Semigroups with certain finiteness conditions and Chernikov groups

L. N. Shevrin

Institute of Mathematics and Computer Science, Ural Federal University, Lenina 51, 620083 Ekaterinburg, Russia

Abstract: The main purpose of this short survey is to show how groups of special structure, which are accepted to be called Chernikov groups, appeared in the considerations of semigroups with certain finiteness conditions. A structure of groups with several such conditions has been described (they turned out to be special types of Chernikov groups). Lastly, a question concerning some special type of Chernikov groups is recalled; this question was raised by the author more than 35 years ago, and it is still open.

Keywords: finiteness condition, epigroup, finitely assembled semigroup, Chernikov group.

Full text: PDF file (160 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 07.05.2012
Revised: 18.05.2012
Language:

Citation: L. N. Shevrin, “Semigroups with certain finiteness conditions and Chernikov groups”, Algebra Discrete Math., 13:2 (2012), 299–306

Citation in format AMSBIB
\Bibitem{She12}
\by L.~N.~Shevrin
\paper Semigroups with certain finiteness conditions and Chernikov groups
\jour Algebra Discrete Math.
\yr 2012
\vol 13
\issue 2
\pages 299--306
\mathnet{http://mi.mathnet.ru/adm79}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3027512}
\zmath{https://zbmath.org/?q=an:1266.20068}


Linking options:
  • http://mi.mathnet.ru/eng/adm79
  • http://mi.mathnet.ru/eng/adm/v13/i2/p299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:184
    Full text:80
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020